MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ERASE BSI IJ DRESSING CHANGE KIT

Medline Industries, LP MEDLINE; ERASE BSI IJ DRESSING CHANGE KIT
Catalog Number BSIIJ1000
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: hole in right glove.
 
Additional Manufacturer Narrative
The account reported finding holes n glove w burn marks.A photo and a sample were received for investigation; production records found no nonconformances noted by production or quality control personnel during first article, in-process, or case packaging inspections, and sample evaluation found a hole was visible in one of the fingers of the glove.The reported issue was confirmed.The vendor stated that the most probable cause might have been due to foreign particles on the surface of the former which was not removed in the washing tank, causing deposit in the glove; centurion's complaint history and production data over the past five years were reviewed with no other reports of a hole in the glove identified, and the issue appears to be isolated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ERASE BSI IJ DRESSING CHANGE KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50896818
Report Number1417592-2026-50762
Device Sequence Number13433173
Product Code OXQ
UDI-Device Identifier40889942344643
UDI-Public40889942344643
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberBSIIJ1000
Device Lot Number2023083190
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/09/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown